Items where Author is "Vasantha Kumari, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Vasudeva, R. and Vasantha Kumari, J. (2014) Asymptotic behaviour of near-maxima of Gaussian sequences. Metrika, 77 (7). pp. 861-866. ISSN 0026-1335

Vasudeva, R. and Vasantha Kumari, J. and Ravi, S. (2014) On the asymptotic behaviour of extremes and near maxima of random observations from the general error distributions. Journal of Applied Probability, 51 (2). pp. 528-541. ISSN 0021-9002

This list was generated on Sat Nov 18 00:37:07 2017 IST.